# SDR SWAA2023050320565

- Difficulty date: March 24, 2023
- Submitted: May 3, 2023
- Operation: Air carrier
- Aircraft: N436WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32456
- Aircraft time: 66,420 hours, 39,287 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Condition: Carboned
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ACCESS DOOR 834 LOWER FWD ANGLE AT LOWER FUSELAGE 2023-208661<[01] REPLACED ACCESS DOOR 834 LOWER FWD ANGLE AT LOWER FUSELAGE DUE TO NOT FOUND ALLOWABLE DAMAGE LIMITS IN B737-700 SRM FOR CRACK; IAW 737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02 AND DWG 411A2119 SHEET 72 REV - . MEASURE OF CRACK IS : 0.295? TOOL USED DIGITAL CALIPER P/N:500-196-30; S/N A21126170; DUE DATE:09NOV23;[02] REPLACED ACCESS DOOR 834 LOWER FWD ANGLE AT LOWER FUSELAGE DUE TO NOT FOUND ALLOWABLE DAMAGE LIMITS IN B737-700 SRM FOR CRACK; IAW 737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02 AND DWG 411A2119 SHEET 72 REV - . MEASURE OF CRACK IS : 0.295? TOOL USED DIGITAL CALIPER P/N:500-196-30; S/N A21126170; DUE DATE:09NOV23
